教師資料查詢 | 類別: 期刊論文 | 教師: 吳淑妃 WU SHU-FEI (瀏覽個人網頁)

標題:Interval Estimation for the Pareto Distribution Based on the Progressive Type II Censored Sample
學年98
學期2
出版(發表)日期2010/04/01
作品名稱Interval Estimation for the Pareto Distribution Based on the Progressive Type II Censored Sample
作品名稱(其他語言)
著者Wu, Shu-Fei
單位淡江大學統計學系
出版者Abingdon: Taylor &; Francis
著錄名稱、卷期、頁數Journal of Statistical Computation and Simulation 80(4), pp.463-474
摘要For the complete sample and the right Type II censored sample, Chen [Joint confidence region for the parameters of Pareto distribution. Metrika 44 (1996), pp. 191–197] proposed the interval estimation of the parameter θ and the joint confidence region of the two parameters of Pareto distribution. This paper proposed two methods to construct the confidence region of the two parameters of the Pareto distribution for the progressive Type II censored sample. A simulation study comparing the performance of the two methods is done and concludes that Method 1 is superior to Method 2 by obtaining a smaller confidence area. The interval estimation of parameter ν is also given under progressive Type II censoring. In addition, the predictive intervals of the future observation and the ratio of the two future consecutive failure times based on the progressive Type II censored sample are also proposed. Finally, one example is given to illustrate all interval estimations in this paper.
關鍵字progressive Type II censoring; Pareto distribution
語言英文
ISSN0094-9655; 1563-5163
期刊性質國外
收錄於SSCI;SCI
產學合作
通訊作者Wu, Shu-Fei
審稿制度
國別英國
公開徵稿
出版型式紙本
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!